Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Which medicine is equivalent to selomax 50/5 ?

What is the equivalent medicine to selomax 50/5 ,as Iam getting Edima with this?
Asked On : Wed, 10 Aug 2011
Answers:  2 Views:  1559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCM,
The edema may be because of two reasons. one it might be because the anti hypertensive you have been taking is not enough to decrease your HTN and second as a side effect of the drug it self. Kindly consult your doctor before you change your medicines..
Hope this helps you..
Answered: Wed, 10 Aug 2011
I find this answer helpful
General & Family Physician Dr. Padma Saikia's  Response

Welcome to HCM.

Selomax50/5 contains metoprolol 50 mg and amlodipine 5mg.First of all check your BP whether it is normal.Check your kidney function test done to check for serum creatinine.If all this is normal then,You can stop amlodipine and take plain metoprolol50mg 1 in the morning and half in the night. Because amlodipine can cause peripheral edema.

Wish you good health.

Answered: Wed, 10 Aug 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor